| Model Number |
3688 |
| Medical Device Problem Code |
Therapeutic or Diagnostic Output Failure (3023)
| Health Effect - Clinical Code |
Inadequate Pain Relief (2388)
| Date of Event |
01/01/2020
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.Date of event is estimated.Date of explant is estimated.Further information was not received.
Event or Problem Description
It was reported the patient stated the last time she had effective therapy was in 2018.Patient indicated she stopped using the device in 2018, and it was explanted in approximately (b)(6) 2020 (patient unable to recall exact date).